Japanese Journal of Mathematics

, Volume 1, Issue 2, pp 473–474

Welcome to the Third Series of the Japanese Journal of Mathematics

Open Access
Article

DOI: 10.1007/s11537-006-0603-1

Cite this article as:
Morita, Y. Jpn. J. Math. (2006) 1: 473. doi:10.1007/s11537-006-0603-1
  • 182 Downloads

No Abstract.

.

Download to read the full article text

Copyright information

© The Mathematical Society of Japan and Springer-Verlag 2006

Authors and Affiliations

  1. 1.Mathematical InstituteTohoku UniversityAobaJapan

Personalised recommendations